# SDR AALA20131110007

- Difficulty date: November 10, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 82,277 hours, 37,167 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD NR 4 SLAT CASTING CRACKED.  REPAIR DOUBLER INSTALLED IAW EA MD80-57-032266.
